Theory of Gaussian variational approximation for a Poisson mixed model

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Hall, Peter en_US
dc.contributor.author Ormerod, John en_US
dc.contributor.author Wand, Matt en_US
dc.contributor.editor en_US
dc.date.accessioned 2012-10-12T03:32:48Z
dc.date.available 2012-10-12T03:32:48Z
dc.date.issued 2011 en_US
dc.identifier 2010000492 en_US
dc.identifier.citation Hall Peter, Ormerod John, and Wand Matthew 2011, 'Theory of Gaussian variational approximation for a Poisson mixed model', Academia Sinica, vol. 21, no. 1, Special Issue, pp. 369-389. en_US
dc.identifier.issn 1017-0405 en_US
dc.identifier.other C1UNSUBMIT en_US
dc.identifier.uri http://hdl.handle.net/10453/17940
dc.description.abstract Likelihood-based inference for the parameters of generalized linear mixed models is hindered by the presence of intractable integrals. Gaussian variational approximation provides a fast and effective means of approximate inference. We provide some theory for this type of approximation for a simple Poisson mixed model. In particular, we establish consistency at rate m(-1/2) + n(-1), where in is the number of groups and n is the number of repeated measurements. en_US
dc.language en_US
dc.publisher Academia Sinica en_US
dc.relation.isbasedon http://www3.stat.sinica.edu.tw/statistica/oldpdf/A21n116.pdf en_US
dc.title Theory of Gaussian variational approximation for a Poisson mixed model en_US
dc.parent Statistica Sinica en_US
dc.journal.volume 21 en_US
dc.journal.number 1, Special Issue en_US
dc.publocation Taiwan en_US
dc.identifier.startpage 369 en_US
dc.identifier.endpage 389 en_US
dc.cauo.name SCI.Mathematical Sciences en_US
dc.conference Verified OK en_US
dc.for 010100 en_US
dc.personcode 0000065078 en_US
dc.personcode 0000064995 en_US
dc.personcode 110509 en_US
dc.percentage 100 en_US
dc.classification.name Pure Mathematics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US
dc.date.activity en_US
dc.location.activity en_US
dc.description.keywords Asymptotic theory; generalized linear mixed models; Kullback-Liebler divergence; longitudinal data analysis; maximum likelihood estimation en_US
dc.staffid 110509 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record